# SDR DALA14017453220

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 69,564 hours, 31,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SKIN AT FRAME 70 AND BETWEEN STRINGERS 31 AND 32 RT.  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN FUSELAGE LOCATED AT FR 70 AND BETWEEN STRG 29R-STRG 32R REAR FUSELAGE IAW ENGINEERING REPAIR, EA 522873-14, REV, ORIGINAL.
